# SDR 9707559967

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Syst
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN AFT RIGHT CABIN AREA.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED BOTH AFT LAVATORY MOTORS, HOT WATER HEATERS, AIR CONDITIONING PACKS, AND ALL OVENS AND GALLEY POWER.  NO ELECTRICAL SMELLS WERE NOTED.
